# SDR SWAA2023072671410

- Difficulty date: June 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDEPLATE HAS SURFACE CORROSION FROM STA 767 TO 787 RBL 23<[01] REMOVED CORROSION FROM AREA PER SRM 53-60-15-1A-1 (0.030' REMAINING THICKNESS). SHIELD (SIDEPLATE) IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] REMOVED SHIELD (SIDEPLATE) PER SRM 51-40-02.;[03] LOCATED HOLES ON NEW SHIELD (SIDEPLATE) PER SRM 51-40-02.;[04] INSTALLED NEW SHIELD PER SRM 51-40-02;[05] INSPECTION VERIFIED CORRECTIVE ACTION STEP 4.;[06] COMPLETED CARD
